# SDR DALA2019022751265

- Difficulty date: February 23, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 56,623 hours, 18,424 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5812 #4L DOOR WILL NOT ARM. CORRECTIVE ACTION: SECURED LANYARD ON RAFT. (4730042)
